# SDR SWAA2023062157945

- Difficulty date: June 10, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N8537Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63595
- Aircraft time: 19,945 hours, 9,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT; LH TRANSITION ANGLE @ STATION 500H - 500I CORRODED<[01] REMOVED DAMAGE PER SRM 51-10-02. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] REMOVED FWD CARGO L/H TRANSITION ANGLE FROM STA 500F + 10 TO 500I PER SRM 53-00-53-2R-5.;[03] LOCATED AND DRILLED NEW TRANSITION ANGLE PER SRM 53-00-53-2R-5;[04] REMOVED AND REPLACE SECTION OF L/H TRANSITION A ANGLE PER SRM 53-00-53-2R-5;[05] INSTALLED CLICKBOND NUT PLATES ON JUNE/13/2023 AT 1:00PM;[06] C/W INSPECTION OF C.A. STEPS 4 AND 5. REPLACEMENT OF L/H TRANSITION ANGLE PER SRM 53-00-53-2R-5. CONFIRMED TIME OF APPLICATION OF CLICKBOND NUTPLATE INSTALLATION.;[07] CLICKBOND TEST DONE PER SRM 51-40-10;[08] COMPLIED WITH INSPECTION OF CLICK BOND TEST OF BONDED NUT PLATES DONE PER SRM 51-40-10 SEE WORKS STEPS FOR WORK PERFORMED
